# SDR CA130311009

- Difficulty date: March 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL THE AUTOFEATHER FAILED TO ARM ON THE NR 2 ENGINE.  THE T/O WAS ABORTED AND THE ACFT RETURNED TO THE RAMP WHERE TROUBLESHOOTING FOUND A FAULTY TORQUE SIGNAL CONDITIONER UNIT.  THE FAULTY UNIT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
